Depersonalization-derealization syndrome
induced by reboxetine

by
Khazall Y, Zullino D.
Swiss Med Wkly. 2003 Jul 12;133(27-28):398-399


ABSTRACT

A high variety of factors have been implicated in the emergence of depersonalisation and derealisation episodes, including different drugs. A case abruptly induced by two applications of reboxetine, a selective and specific norepinephrine reuptake inhibitor, is reported occurring in a 50-yearold woman treated for a major depressive episode. The episode rapidly remitted after discontinuation of reboxetine. Previous data having indicated a role of the serotonin system in the pathophysiology of the phenomenon, a noradrenaline induced serotonin liberation of Raphe neurons is suggested as possible underlying mechanism.


Stress
Selectivity
Noradrenaline
NARIs and SSRIs
Reboxetine and the rat
Reboxetine: product info
Reboxetine and the elderly
Reboxetine and noradrenaline
Noradrenaline, anxiety and mood disorders


Go To Good Drug Guide
Refs
and further reading

HOME
HedWeb
Nootropics
erythroxylum-coca.com
Future Opioids
BLTC Research
MDMA/Ecstasy
Superhapiness?
Utopian Surgery?
The Abolitionist Project
The Hedonistic Imperative
The Reproductive Revolution
Critique of Huxley's Brave New World

The Good Drug Guide
The Good Drug Guide

The Responsible Parent's Guide
To Healthy Mood Boosters For All The Family